# SDR SWAA2022111561250

- Difficulty date: October 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INBOARD FIXED T/E PANEL #651GB,  INNER SURFACE HAD WEAR AND DELAMINATION.   PREPARED FOR REPAIR PANEL 651GB IAW SRM 51-70-06-2R-7.   REPAIRED PANEL 651GB IAW SRM 51-70-06-2R-7.
